Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

advice?

my husband hurt himself at work and was on two different pain pills for i want to say 2 months. he hasnt taken them for over 2 weeks but if having really mean mood swings this isnt like him is this normal?

Answer Question
 
Anonymous

Asked by Anonymous at 11:43 AM on Oct. 28, 2010 in Health

Answers (8)
  • ask a medical professional, not strangers on the internet. good luck
    Zoeyis

    Answer by Zoeyis at 11:43 AM on Oct. 28, 2010

  • Two weeks is way too long for it to be withdrawal symptoms.
    ballewal

    Answer by ballewal at 11:43 AM on Oct. 28, 2010

  • He could be suffering from withdrawal, depending on the type of pain pills and the dosage. You could call the doctor that prescribed the medication and ask. Have you talked to your DH about this? Does he realize he's having the mood swings?
    Scuba

    Answer by Scuba at 11:47 AM on Oct. 28, 2010

  • If he was on them for 2 months, and has been off of them for 2 weeks, he should be well over any withdrawal symptoms by now. Are you sure he hasn't been sneaking any on the side? Or maybe his mood was affected from taking them in the first place. Talk to a doctor of course, all we can do is speculate, but I'm sure you want real answers.
    Nanixh

    Answer by Nanixh at 11:50 AM on Oct. 28, 2010

  • get him to the doctor, could be a medical issue or could just be that he isn't dealing well with the injury either way the doc can help or lead the way to someone who can
    AprylnAtticus

    Answer by AprylnAtticus at 11:52 AM on Oct. 28, 2010

  • I agree. The doctor is the best way to deal with this. He could still be in pain,and afraid to tell you, or afraid that he's not going to be the same as before. 

    earlgrey

    Answer by earlgrey at 12:04 PM on Oct. 28, 2010

  • sometimes when people are in pain, they can be mean.
    also, do you suspect any liver issues? sometimes medication can harm the liver, and some believe that the liver is the anger organ.
    happy2bmom25

    Answer by happy2bmom25 at 12:07 PM on Oct. 28, 2010

  • The medications would be well out of his system after two weeks. However, I would definately contact his doctor to make sure. If it was a head injury then definately contact his doctor, because there could be damage in there that has devloped.
    JazzlikeMraz

    Answer by JazzlikeMraz at 12:19 PM on Oct. 28, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.